Open Access
Translator Disclaimer
April 1999 A characterization of a neutral to the right prior via an extension of Johnson’s sufficientness postulate
Pietro Muliere, Stephen Walker
Ann. Statist. 27(2): 589-599 (April 1999). DOI: 10.1214/aos/1018031208

Abstract

In this paper we present a new characterization and perspective on a neutral to the right prior. This characterization is based on a sequence of predictive laws which provides explicitly the posterior parameters and Bayes estimators for such a prior.

Citation

Download Citation

Pietro Muliere. Stephen Walker. "A characterization of a neutral to the right prior via an extension of Johnson’s sufficientness postulate." Ann. Statist. 27 (2) 589 - 599, April 1999. https://doi.org/10.1214/aos/1018031208

Information

Published: April 1999
First available in Project Euclid: 5 April 2002

zbMATH: 0983.62016
MathSciNet: MR1714716
Digital Object Identifier: 10.1214/aos/1018031208

Subjects:
Primary: 62A15
Secondary: 62M20

Keywords: exchangeability , neutral to the right process, , prediction.

Rights: Copyright © 1999 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.27 • No. 2 • April 1999
Back to Top